# SDR SIMA200430302

- Difficulty date: August 23, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14521718003
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE FLOOR SUPPORT BRACKET AT FRAME 20 WAS FOUND CORRODED THROUGH THE AFT END.  MAINTENANCE REPLACED FLOOR SUPPORT BRACKET IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (SW21200501159)
